MathSciNet Relay Station
MathSciNet bibliographic data
MR1000687 (90k:58161) 58F15 (58F14)
Deng, Bo The Šilʹnikov problem, exponential expansion, strong $\lambda$-lemma, $C\sp 1$-linearization, and homoclinic bifurcation. J. Differential Equations 79 (1989), no. 2, 189–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement